MathSciNet Relay Station
MathSciNet bibliographic data
MR2190735 (2006h:93012) 93B05 (34G20 34K30 47D06 47N70)
Górniewicz, L.; Ntouyas, S. K.; O'Regan, D. Controllability of semilinear differential equations and inclusions via semigroup theory in Banach spaces. Rep. Math. Phys. 56 (2005), no. 3, 437–470.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement